# SDR WRNA200600027

- Difficulty date: June 22, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 51,153 hours, 21,086 cycles
- Engine: Ge CF650C2
- Engine time: 49,892 hours, 14,731 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 9130M36P56
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 2 ENGINE FIRE LIGHT AND BELL CAME ON, REDUCED POWER, LIGHT WENT OUT.  RETURNED TO FIELD AND MADE A SAFE LANDING.  REPLACED BROKEN CLAMP ON 14TH STAGE BLEED MANIFOLD IAW 36-00-00 PAGE 425, LEAK CHECKED OK IAW AMM 71-00-00 PAGE 501.  OPS CHECK, AIRCRAFT RELEASED TO SERVICE.
